MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 303 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08057877190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hdlc4 reagent lot number was 740519, the cholesterol reagent lot number was 732883, and the triglyceride reagent lot number was 749021.The expiration dates were requested but were not provided.General reagent issues could be ruled out as the calibration and qc data were acceptable for all three assays.The field service engineer adjusted the reagent probe and performed a precision check which was acceptable.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable results from the cobas pure c 303 analytical unit.The initial hdlc4 result was 38.2 mg/dl and the repeat result was 76.9 mg/dl.The initial cholesterol result was 283 mg/dl and the repeat result was 161 mg/dl.The initial triglyceride result was 249 mg/dl and the repeat result was 58.1 mg/dl.

Brand Name
COBAS C 303 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18508642
Report Number1823260-2024-00138
Device Sequence Number7948395
Product Code JJE
UDI-Device Identifier07613336121306
UDI-Public07613336121306
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057877190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown